# SDR CALA9801562

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 480, RBL 24-65.  A CHORD, ANGLES, STRAPS, AND STIFFENERS WERE INSTALLED IAW SRM 53-10-8, FIGURE 1.
